# SDR MASA200500407

- Difficulty date: May 23, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 11,340 hours, 10,581 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Detector
- Part number: 0871HT3
- Part serial: 01344
- Condition: Failed
- Location: Ice
- Part time: 9,404 hours, 9,073 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2972 HSV TO PHL, THE AIRCRAFT DIVERTED TO CLT AFTER THE ANTI-ICE SYSTEM CAME ON IN FLIGHT FOLLOWED BY A REDUCTION IN AIRSPEED, BOTH UNCOMMANDED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND REMOVED AND REPLACED THE ICE DETECTORS AND RELAYS.
